# SDR DHL2007362500

- Difficulty date: December 29, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 47,663 hours, 30,403 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ALL SPEED AILERON UPPER SKIN FWD I/B AREA HAS CORROSION SPOTS.  REMOVED LIGHT SURFACE CORROSION AT RT ALL SPEED AILERON UPPER SKIN FWD I/B AREA IAW A300 SRM 51-40-11.  NOMINAL MAT .028 MAX MAT REMOVED .001 REMAINING MAT .027.  FOUND WITHIN LIMITS IAW A300 SRM 57-56-12 PAGE 602, AREA TREATED AND PRIMED IAW A300 SRM 51-40-12.
